RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1999, Volume 11, Issue 5, Pages 166–184 (Mi aa1079)  

This article is cited in 7 scientific papers (total in 7 papers)

Research Papers

Projective $M$-cubics and $M$-quartics in general position with a maximally intersecting pair of ovals

S. Yu. Orevkova, G. M. Polotovskybc

a Steklov Mathematical Institute, Russian Academy of Sciences
b Université Paul Sabatier
c N. I. Lobachevski State University of Nizhni Novgorod, Faculty of Mechanics and Mathematics

Full text: PDF file (1002 kB)

English version:
St. Petersburg Mathematical Journal, 2000, 11:5, 837–852

Bibliographic databases:

Document Type: Article
Received: 17.09.1998

Citation: S. Yu. Orevkov, G. M. Polotovsky, “Projective $M$-cubics and $M$-quartics in general position with a maximally intersecting pair of ovals”, Algebra i Analiz, 11:5 (1999), 166–184; St. Petersburg Math. J., 11:5 (2000), 837–852

Citation in format AMSBIB
\Bibitem{OrePol99}
\by S.~Yu.~Orevkov, G.~M.~Polotovsky
\paper Projective $M$-cubics and $M$-quartics in general position with a maximally intersecting pair of ovals
\jour Algebra i Analiz
\yr 1999
\vol 11
\issue 5
\pages 166--184
\mathnet{http://mi.mathnet.ru/aa1079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1734352}
\zmath{https://zbmath.org/?q=an:0992.14022}
\transl
\jour St. Petersburg Math. J.
\yr 2000
\vol 11
\issue 5
\pages 837--852


Linking options:
  • http://mi.mathnet.ru/eng/aa1079
  • http://mi.mathnet.ru/eng/aa/v11/i5/p166

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Yu. Orevkov, “Prospective conics and $M$-quintics in general position with a maximally intersecting pair of ovals”, Math. Notes, 65:4 (1999), 528–532  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Orevkov, SY, “Quasipositivity test via unitary representations of braid groups and its applications to real algebraic curves”, Journal of Knot Theory and Its Ramifications, 10:7 (2001), 1005  crossref  mathscinet  zmath  isi
    3. Orevkov, SY, “Classification of flexible m-curves of degree 8 up to isotopy”, Geometric and Functional Analysis, 12:4 (2002), 723  crossref  mathscinet  zmath  isi
    4. Orevkov S.Yu., “Postroeniya raspolozhenii M-kvartiki i M-kubiki s maksimalno peresekayuschimisya ovalom i nechetnoi vetvyu”, Vestnik Nizhegorodskogo universiteta im. N.I. Lobachevskogo. Seriya: Matematicheskoe modelirovanie i optimalnoe upravlenie, 2002, no. 1, 12–48
    5. S. Yu. Orevkov, E. I. Shustin, “Pseudoholomorphic algebraically unrealizable curves”, Mosc. Math. J., 3:3 (2003), 1053–1083  mathnet  mathscinet  zmath
    6. Korchagin A.B., Polotovskii G.M., “On arrangements of a plane real quintic curve with respect to a pair of lines”, Communications in Contemporary Mathematics, 5:1 (2003), 1–24  crossref  mathscinet  zmath  isi
    7. S. Yu. Orevkov, “Arrangements of an $M$-quintic with respect to a conic that maximally intersects its odd branch”, St. Petersburg Math. J., 19:4 (2008), 625–674  mathnet  crossref  mathscinet  zmath  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:127
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018